# SDR ASAA2024053052649

- Difficulty date: May 30, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367191000000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARPET REMOVAL FOUND FLOORBOARD 251FF DAMAGED GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD 251FF P/N E5367191000000 BETWEEN FR 47 AND FR 64 STGR 23L TO STGR 23R IAW A320 AMM 53-00-00-801-A AND AMM 53-00-00-400-801-A.
